Open Access

On certain resolvent convergence of one non-local problem to a problem with spectral parameter in boundary condition


Abstract

A family of non-local problems with the same finite point spectrum is given. The resolvent convergence on a dense linear subspace which gives a problem with spectral parameter in the boundary condition is considered. The spectral eigenvalue decomposition of the last problem on the half line for Sturm-Liouville operator with trivial potential is given.


Full Text





Article Information

TitleOn certain resolvent convergence of one non-local problem to a problem with spectral parameter in boundary condition
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 4, 302-313
MathSciNet MR2469069
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

E. V. Cheremnikh
Lviv Polytechnic National University, Lviv, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

E. V. Cheremnikh, On certain resolvent convergence of one non-local problem to a problem with spectral parameter in boundary condition, Methods Funct. Anal. Topology 14 (2008), no. 4, 302-313.


BibTex

@article {MFAT418,
    AUTHOR = {Cheremnikh, E. V.},
     TITLE = {On certain resolvent convergence of one non-local problem to a problem with spectral parameter in boundary condition},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {4},
     PAGES = {302-313},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=418},
}


All Issues